# SDR ABXA20121218354

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 145R8752230
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL PRESSURE DECK PANEL HAS CORROSION AT THE FWD ATTACH HOLES (UPPER SIDE).  NEW PANEL FABRICATED PER BOEING DWG 145T8752.  ACFT WAS GROUNDED.
